| Catalog Number |
82250240S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
08/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "initial surgery was performed for an intertrochanteric fracture of the femur.During nail insertion, a fracture occurred on the lateral side of the femur.A cable was added to complete the procedure.".
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description